Some remarks on approximation of solutions of SDE's with reflecting boundary conditions
Leszek Słomiński
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 109-117
Abstract:
Let D be either a convex domain in Rd or a domain satisfying the conditions (A) and (B) considered by Lions and Sznitman (1981) and Saisho (1987). We estimate the rate of convergence for Euler scheme for stochastic differential equations in D with normal reflection at the boundary of the form where W is a d-dimensional Wiener process.
Date: 1995
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0073E
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:109-117
DOI: 10.1016/0378-4754(93)E0073-E
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().